MathSciNet Relay Station
MathSciNet bibliographic data
MR1627589 90C15 (49M35 90C05 93E20)
Mendiondo, Marta Susana; Stockbridge, Richard H. Approximation of infinite-dimensional linear programming problems which arise in stochastic control. SIAM J. Control Optim. 36 (1998), no. 4, 1448–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement